# SDR 96ZZZX5220

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36319
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870318
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 67411008
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF, PILOT SELECTED 'GEAR UP', GEAR DID NOT MOVE.  WARNING HORN AND LIGHT CAME ON.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND GEAR SAFETY 'SQUAT' SWITCH OUT OF ADJUSTMENT.  RE-ADJUSTMENT CURED PROBLEM.
